# SDR SWIA202054487

- Difficulty date: October 23, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Broken
- Location: Butte Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BUTE DOOR HINGE PIN RETAINER (PLATE) BROKEN OFF, HINGE PIN MIGRATED OUTBOARD ACROSS HINGE BOX OPENING, AT RT OUTBOARD FLAP (CENTER) HINGE BOX LOCATION, MARKED.  C-CHECK RO 12/04/2020.  REMOVED CRACKED BRACKET ON RT BUTE DOOR OUTBOARD FLAP CENTER HINGE BOX, REF CRJ700 SRM.  INSTALLED NEW BRACKET ON RT BUTE DOOR OUTBOARD FLAP CENTER HINGE BOX, REF CRJ700 SRM.
